[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.156.39.245. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Editor's Correspondence
November 26, 2001

Other Reports of Cerivastatin-Induced Rhabdomyolysis

Author Affiliations
 

Copyright 2001 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.2001

Arch Intern Med. 2001;161(21):2629. doi:

Garcia-Valdecasas-Campelo et al1 report a case of acute rhabdomyolysis associated with the administration of cerivastatin. The authors state that no previous reports of cerivastatin-induced rhabdomyolysis have been documented in the medical literature. However, a MEDLINE search conducted in April 2001 revealed multiple case reports of cerivastatin-induced rhabdomyolysis published prior to this report.2-7 Similar to the report of Garcia-Valdecasas-Campelo and colleagues, 4 of the 6 additional reports involve patients receiving concomitant therapy with cerivastatin and gemfibrozil.2,3,5,6 The 2 remaining reports document the development of rhabdomyolysis in patients receiving cerivastatin with cyclosporine4 and cerivastatin with the influenza vaccine.7

×